Alert archive / Indiana / Gale Warnings in 2008

Gale Warning 13, NWS Northern Indiana

November 14, 2008

NWS Northern Indiana issued this gale warning at Nov 14, 2008, 3:41 PM EST. It took effect at Nov 15, 2008, 5:00 AM EST. It was in force for 18 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 14, 2008, 3:41 PM EST (20:41 UTC)
In effect from
Nov 15, 2008, 5:00 AM EST
Expired
Nov 15, 2008, 10:50 PM EST
In force
18 hr
Issued by
NWS Northern Indiana

The text

As transmitted, in the capitals the NWS used until 2016.

000
WHUS73 KIWX 142041
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
341 PM EST FRI NOV 14 2008

.A COLD FRONT FROM LAKE HURON TO NEAR SAINT LOUIS WILL MOVE EAST
INTO THE LOWER GREAT LAKES SATURDAY. LOW PRESSURE IS EXPECTED TO
DEVELOP AND INTENSIFY ALONG THE FRONT AS IT MOVES INTO OHIO
SATURDAY.

LMZ043-046-150445-
/O.UPG.KIWX.GL.A.0006.081115T1000Z-081116T0900Z/
/O.NEW.KIWX.GL.W.0013.081115T1000Z-081116T1200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
341 PM EST FRI NOV 14 2008

...GALE WARNING IN EFFECT FROM 5 AM SATURDAY TO 7 AM EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 5 AM SATURDAY TO 7 AM EST
SUNDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

NORTH WINDS WILL INCREASE OVERNIGHT TO GALE FORCE GUSTS BY
DAYBREAK SATURDAY. NORTH WINDS TO 30 KNOTS WITH GUSTS TO 45 KNOT
GALES WILL CONTINUE DURING THE DAY SATURDAY. THE WINDS WILL BEGIN
TO BACK TO THE NORTHWEST SATURDAY NIGHT AND SLOWLY DECREASE IN
INTENSITY. SOME GUSTS TO 35 KNOT GALES WILL BE POSSIBLE THROUGH
EARLY SUNDAY MORNING...BEFORE THE WINDS BACK TO THE WEST AND
DECREASE TO AT OR BELOW 25 KNOTS. WAVE HEIGHTS WILL PEAK AT 8 TO
12 FEET SATURDAY AND SATURDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
5 follow-up statements
000
WHUS73 KIWX 150312
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1012 PM EST FRI NOV 14 2008

.A COLD FRONT EXTENDED FROM SOUTHWEST ONTARIO INTO SOUTHERN
INDIANA...WHERE LOW PRESSURE WILL DEVELOP AND INTENSIFY ALONG THE
FRONT AS IT MOVES NORTHEAST INTO OHIO SATURDAY.

LMZ043-046-151115-
/O.CON.KIWX.GL.W.0013.081115T1000Z-081116T1200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1012 PM EST FRI NOV 14 2008

...GALE WARNING REMAINS IN EFFECT FROM 5 AM SATURDAY TO 7 AM EST
SUNDAY...

A GALE WARNING REMAINS IN EFFECT FROM 5 AM SATURDAY TO 7 AM EST
SUNDAY. 

NORTH WINDS WILL INCREASE OVERNIGHT TO GALE FORCE GUSTS BY
DAYBREAK SATURDAY. NORTH WINDS TO 30 KNOTS WITH GUSTS TO 45 KNOT
GALES WILL CONTINUE DURING THE DAY SATURDAY. THE WINDS WILL BEGIN
TO BACK TO THE NORTHWEST SATURDAY NIGHT AND SLOWLY DECREASE IN
INTENSITY. SOME GUSTS TO 35 KNOT GALES WILL BE POSSIBLE THROUGH
EARLY SUNDAY MORNING...BEFORE THE WINDS BACK TO THE WEST AND
DECREASE TO AT OR BELOW 25 KNOTS. WAVE HEIGHTS WILL PEAK AT 8 TO
12 FEET SATURDAY AND SATURDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
000
WHUS73 KIWX 150951
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
451 AM EST SAT NOV 15 2008

.A LOW PRESSURE AREA WILL STRENGTHEN AND MOVE NORTH OF THE OHIO
RIVER AS HIGH PRESSURE AND ASSOCIATED COLD AIR ATTEMPT TO MOVE
INTO THE REGION FROM THE NORTHWEST. THE DIFFERENCE IN PRESSURES
BETWEEN THESE TWO SYSTEMS WILL CAUSE STRONG WINDS OVER LAKE
MICHIGAN. 

LMZ043-046-151800-
/O.CON.KIWX.GL.W.0013.081115T1000Z-081116T1200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
451 AM EST SAT NOV 15 2008

...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY. 

NORTH WINDS WILL INCREASE EARLY THIS MORNING TO 30 KNOTS WITH
GUSTS TO 40 KNOT GALES. THE WINDS WILL BEGIN TO BACK TO THE
NORTHWEST TONIGHT AND SLOWLY DECREASE IN INTENSITY. SOME GUSTS TO
35 KNOT GALES WILL BE POSSIBLE THROUGH EARLY SUNDAY
MORNING...BEFORE THE WINDS BACK TO THE WEST AND DECREASE TO AT OR
BELOW 25 KNOTS. WAVE HEIGHTS WILL PEAK AT 8 TO 12 FEET SATURDAY
AND SATURDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
000
WHUS73 KIWX 151513
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1013 AM EST SAT NOV 15 2008

.A LOW PRESSURE AREA WILL STRENGTHEN AND MOVE NORTH OF THE OHIO
RIVER AS HIGH PRESSURE AND ASSOCIATED COLD AIR ATTEMPT TO MOVE
INTO THE REGION FROM THE NORTHWEST. THE DIFFERENCE IN PRESSURES
BETWEEN THESE TWO SYSTEMS WILL CAUSE STRONG WINDS OVER LAKE
MICHIGAN.

LMZ043-046-152315-
/O.CON.KIWX.GL.W.0013.000000T0000Z-081116T1200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1013 AM EST SAT NOV 15 2008

...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY...

NORTH WINDS WILL CONTINUE TO INCREASE INTO THIS AFTERNOON TO 30
KNOTS WITH GUSTS TO 40 KNOT GALES. THE WINDS WILL BEGIN TO BACK TO
THE NORTHWEST TONIGHT AND SLOWLY DECREASE IN INTENSITY. SOME GUSTS
TO 35 KNOT GALES WILL BE POSSIBLE THROUGH EARLY SUNDAY MORNING...
BEFORE THE WINDS BACK TO THE WEST AND DECREASE TO AT OR BELOW 25
KNOTS. WAVE HEIGHTS WILL PEAK AT 8 TO 12 FEET INTO TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
000
WHUS73 KIWX 152121
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
421 PM EST SAT NOV 15 2008

.A LOW PRESSURE AREA OVER WESTERN NEW YORK WILL STRENGTHEN AND
MOVE NORTH INTO CANADA. MEANWHILE...HIGH PRESSURE FROM WESTERN
LAKE SUPERIOR INTO TEXAS AND ASSOCIATED COLD CANADIAN AIR WILL
MOVE INTO THE REGION FROM THE NORTHWEST. THE DIFFERENCE IN
PRESSURES BETWEEN THESE TWO SYSTEMS WILL CAUSE STRONG GALE FORCE
WIND GUSTS OVER SOUTHEAST LAKE MICHIGAN.

LMZ043-046-160530-
/O.CON.KIWX.GL.W.0013.000000T0000Z-081116T1200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
421 PM EST SAT NOV 15 2008

...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY. 

NORTHWEST WINDS OF 15 TO 25 KNOTS WITH GUSTS TO 35 KNOT GALES
WILL CONTINUE TONIGHT. THE WINDS WILL DECREASE IN INTENSITY
SUNDAY MORNING AND BACK TO THE WEST. WAVE HEIGHTS WILL PEAK AT 8
TO 12 FEET TONIGHT...DECREASING TO AT OR BELOW 7 FEET SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
000
WHUS73 KIWX 160350
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1050 PM EST SAT NOV 15 2008

.A LOW PRESSURE AREA WILL MOVE NORTH ACROSS QUEBEC AND CONTINUE TO
DEEPEN AND MOVE INTO GREENLAND AS HIGH PRESSURE BUILDS AND
EVENTUALLY BUILDS INTO THE MID MISSISSIPPI VALLEY. THE ASSOCIATED
COLD CANADIAN AIR WILL MOVE INTO THE REGION FROM THE NORTHWEST.
THE DIFFERENCE IN PRESSURES BETWEEN THESE TWO SYSTEMS WILL CAUSE
STRONG WINDS OVER SOUTHEAST LAKE MICHIGAN FOR AN EXTENDED PERIOD.

LMZ043-046-161200-
/O.CAN.KIWX.GL.W.0013.000000T0000Z-081116T1200Z/
/O.NEW.KIWX.SC.Y.0065.081116T0350Z-081118T2200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1050 PM EST SAT NOV 15 2008

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EST TUESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EST TUESDAY.
THE GALE WARNING HAS BEEN CANCELLED. 

SMALL CRAFT ADVISORY CONDITIONS WILL PERSIST FOR AN EXTENDED
PERIOD INTO EARLY NEXT WEEK WITH WINDS OF 15 TO 25 KNOTS GUSTING
TO 30 KNOTS. THE WINDS WILL BE ACCOMPANIED BY WAVES UP TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this gale warning went out at Nov 14, 3:19 PM EST, 22 minutes earlier.

Area forecast discussion, Nov 14, 3:19 PM EST, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
319 PM EST FRI NOV 14 2008

.SHORT TERM...
SHORT TERM FORECAST IS EXTREMELY COMPLEX. CYCLOGENESIS OCCURRING IN
ONTARIO AND SOUTHWEST INTO CENTRAL IL. THE TROF AXIS ASSOCIATED WITH
THESE SYSTEMS WILL BE THE MAIN FOCUS FOR DEVELOPING AND MAINTAINING
PRECIPITATION ACROSS THE FORECAST AREA THROUGH SATURDAY. SYNOPTIC
SCALE THE TROF IS WELL INITIALIZED BY ALL THE MODELS. THE CHALLENGE
COMES IN WITH THE HANDLING OF THE ASSOCIATED JET LEVEL FORCING AND
SUBSEQUENT SENSIBLE WEATHER.

ALL THE MODELS INITIALIZED WELL WITH THE PLACEMENT OF THE BROAD
SCALE PATTERN, BUT THE INDIVIDUAL JET STREAKS ARE NOT WELL
IDENTIFIED. GIVEN THE BAROCLINIC BOUNDARY OVER THE AREA...ANY OF
THESE JETS CAN AND WILL HELP TO ENHANCE THE PRECIPITATION. PROFILER
DATA AND SATELLITE IMAGERY SHOWS ANOTHER JET HAS ROUNDED THE BASE OF
THE TROF AND AS OF 19Z WAS OVER OK/MO. IN WATER VAPOR...NOTICED THAT
THE VORT MAX / CIRCULATION CENTER OVER IOWA IS BECOMING MORE
PRONOUNCED...POSSIBLY IN ASSOCIATION WITH THE COLD AIR STARTING TO
SPREAD SOUTH...OR COULD BE A DEVELOPING TROP FOLD. WHILE THIS MAY SEEM
MINOR...IT IS NOT CLEARLY IDENTIFIED IN MOST OF THE MODELS. THESE
SMALL FEATURES NEED TO BE WATCHED CAREFULLY AND COULD HAVE A
SIGNIFICANT IMPACT ON SUBSEQUENT MODEL INITIALIZATION.

CONSEQUENTLY...HAVE OPTED TO MAINTAIN CONSISTENCY WITH THIS FORECAST
AND HAVE NOT MADE ANY SIGNIFICANT CHANGES TO THE GRIDDED PRODUCTS.
THE CHANGE OVER TO SNOW DURING THE DAY SATURDAY MAY HAVE TO BE
ADJUSTED TO EARLIER ONSET...DEPENDING ON THE STRENGTH AND ARRIVAL OF
COLD AIR.

&&

.LONG TERM...
SUNDAY THROUGH FRIDAY.

...INCREASING CONCERN FOR ACCUMULATING LAKE EFFECT SNOWS MONDAY
NIGHT...

TO START OFF THE PERIOD...LOW LVL FLOW WILL BE RAPIDLY TURNING MORE
WEST TO SOUTHWEST AHEAD OF ANOTHER ARCTIC TYPE BOUNDARY WHICH WILL
PASS THROUGH SUNDAY NIGHT. FORECAST TO REMAIN INTACT INTO SUNDAY
NIGHT REGARDING BOTH END OF LAKE EFFECT AND LOW END CHANCE OF
SNOW/SNOWSHOWERS DEVELOPING ALONG AND BEHIND THE COLD FRONT SUNDAY
NIGHT INTO MONDAY MORNING.

THE MAIN FOCUS WILL BE FROM MONDAY AFTERNOON INTO TUESDAY MORNING
AS COLD AIR QUICKLY FILTERS IN. 850 MB TEMPS PROGGED TO DROP TO AS
LOW AS -12 C...RESULTING IN DELTA T VALUES AOA 20 C. LAKE INDUCED
CAPES WILL ALSO RAMP UP WITH VALUES AOA 500 K/KG AND EQUILIBRIUM
LEVELS AT THE PEAK OVER 17 KFT. THE QUESTION WILL BE HOW THE
OVERALL FLOW SETS UP WITH SIGNS OF NORTHERLY FETCH TO MORE NW. LOOKS
TO BE AT LEAST A BRIEF PERIOD WHEN NORTHERLY FLOW DOWN THE LAKE
AND LAKE CONNECTION TO LK SUPERIOR. 12Z RUN OF THE NAM ENDS JUST
ON THE EDGE OF THE START OF THIS WITH GFS AND EURO SHOWING A
FAVORABLE SETUP FOR ACCUMULATION. OVERNIGHT SHIFT POPULATED IN
POTENTIAL SNOWFALL GRIDS OF 5 TO 8 INCHES IN THE EXTREME NW
COUNTIES. AT THIS POINT WILL LEAVE THIS INTACT AS POTENTIAL IS
DEFIANTLY THERE FOR SIG ACCUMS. WILL WORD AS SIG ACCUMS POSSIBLE
FOR MONDAY NIGHT IN THIS AREA WITH HWO IN GOOD SHAPE HANDLING
POTENTIAL.

RIDGING WILL BEGIN TO TAKE PLACE MID TO LATE TUESDAY BRINGING ANY
PRECIP TO AN END UNTIL POSSIBLY AS EARLY AS WEDS NGT AS A CLIPPER
SYSTEM SCOOTS ACROSS THE NORTHERN GREAT LAKES. CONCERN YESTERDAY
WAS THAT SYNOPTIC MSTR AND PRECIP CHCS WEDS NGT ON THE SOUTH SIDE
OF THE LOW WOULD NOT REACH US STILL LOOKING VALID WITH BOTH GFS
AND EURO NOW POINTING TOWARDS THIS. POPS WERE ADDED ON OVERNIGHT
SHIFT AND WILL LEAVE IN FOR NOW AS WILL CONCEDE IT IS A CLOSE
CALL. WRAP AROUND AND LAKE EFFECT POTENTIAL STILL LOOKS ON TRACK
FOR THURS THROUGH FRI SO POPS LEFT IN FOR THURS AND ADDED TO NEW
DAY 7 GRIDS. STAYED ON THE LOWER END OF CHC FOR NOW.

TEMP WISE IN GENERAL BELOW TO MUCH BELOW NORMAL READING EXPECTED
THROUGH THE PERIOD WITH VERY BRIEF MODERATION AHEAD OF EACH
SYSTEM. POTENTIAL SNOW COVER WILL ALSO PLAY A KEY ROLE IN TEMPS
ESPECIALLY NW.

&&

.PREV DISCUSSION... /ISSUED 1241 PM EST FRI NOV 14 2008/

AVIATION...
SURFACE FRONT JUST STARTING TO ENTER LAKE MICHIGAN WILL GRADUALLY
SHIFT ACROSS THE FORECAST AREA DURING THE OVERNIGHT. THIS WILL KEEP
LOW CLOUDS...SHOWERS AND REDUCED VISIBILITY THROUGH THE NEXT 8 TO 12
HOURS. THE NEXT FRONTAL BOUNDARY WILL PUSH THROUGH THE AREA DURING
THE MORNING SATURDAY...WITH ASSOCIATED STRONG WINDS AND ANOTHER
ROUND OF SHOWERS. IFR/LIFR CONDITIONS TO DOMINATE THE FORECAST
THROUGH TONIGHT...A BRIEF PERIOD OF IMPROVEMENT DURING THE EARLY
MORNING...THEN A RETURN TO WIDESPREAD IFR/LIFR CONDITIONS FOR
SATURDAY.

AS THE SECOND SHOT OF COLD AIR CHARGES THROUGH SATURDAY MORNING...A
BRIEF PERIOD OF LLWS IS POSSIBLE...ALONG AND JUST BEHIND THE FRONTAL
BOUNDARY. TIMING...SPEED AND STRENGTH OF THIS FRONTAL PUSH IS
UNCERTAIN AND HAVE LEFT THE LLWS OUT OF THE FORECAST.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...GALE WATCH FROM LATE TONIGHT THROUGH LATE SATURDAY NIGHT FOR
     LMZ043-046.

&&

SHORT TERM/AVIATION...LEWIS
LONG TERM...FISHER
Hazardous weather outlook, Nov 14, 5:04 AM EST, 10 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
504 AM EST FRI NOV 14 2008

INZ005>009-013-015>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-
005-015-016-024-025-151015-
ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-PULASKI-FULTON IN-KOSCIUSKO-
WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-
GRANT-BLACKFORD-JAY-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-
FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...ELKHART...GOSHEN...LAGRANGE...TOPEKA...
ANGOLA...KENDALLVILLE...LIGONIER...AUBURN...GARRETT...WINAMAC...
FRANCESVILLE...ROCHESTER...WARSAW...WINONA LAKE...COLUMBIA CITY...
SOUTH WHITLEY...FORT WAYNE...MONTICELLO...BROOKSTON...LOGANSPORT...
PERU...WABASH...NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...
DECATUR...BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...
DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS...COLDWATER...
HILLSDALE...BRYAN...WAUSEON...ARCHBOLD...DEFIANCE...NAPOLEON...
PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT...DELPHOS...LIMA
504 AM EST FRI NOV 14 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON. SEVERE WEATHER IS NOT
EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

LAKE EFFECT SNOW SHOWERS WILL BE POSSIBLE SATURDAY NIGHT ACROSS
SOUTHWEST MICHIGAN AND PORTIONS OF NORTH CENTRAL INDIANA. SOME
SNOW ACCUMULATION IS POSSIBLE...ESPECIALLY ACROSS SOUTHWEST
MICHIGAN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ003-004-012-014-MIZ077-151015-
LA PORTE-ST. JOSEPH IN-STARKE-MARSHALL-BERRIEN-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...KNOX...NORTH JUDSON...PLYMOUTH...BREMEN...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN
504 AM EST FRI NOV 14 2008 /404 AM CST FRI NOV 14 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA
AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

LAKE EFFECT SNOW SHOWERS WILL BE POSSIBLE SATURDAY AND SATURDAY
NIGHT. SOME SNOW ACCUMULATION IS POSSIBLE SATURDAY
NIGHT...ESPECIALLY ACROSS SOUTHWEST MICHIGAN.

ACCUMULATING LAKE EFFECT SNOWS WILL BE POSSIBLE EARLY NEXT WEEK AS
ANOTHER STRONG INTRUSION OF COLD AIR IS EXPECTED ACROSS THE GREAT
LAKES REGION. THERE IS THE POTENTIAL FOR SIGNIFICANT LAKE EFFECT
SNOW ACCUMULATIONS MONDAY NIGHT INTO TUESDAY...ESPECIALLY OVER
PORTIONS OF LA PORTE...BERRIEN AND SAINT JOSEPH COUNTIES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-151015-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
504 AM EST FRI NOV 14 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE
MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH THIS MORNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

STRONG SUSTAINED NORTHWEST WINDS OF 20 TO 30 KNOTS WITH GUSTS UP
TO 45 KNOT GALES...WILL DEVELOP ON THE BACKSIDE OF A DEEP LOW
PRESSURE SYSTEM SATURDAY. HAZARDOUS SEAS ARE ANTICIPATED DURING
THIS PERIOD AS THE STRONG WINDS WILL SUPPORT WAVE HEIGHTS OF 5 TO
8 FEET AND POSSIBLY HIGHER. A GALE WATCH IS IN EFFECT.

HAZARDOUS SMALL CRAFT CONDITIONS WILL AGAIN BE POSSIBLE MONDAY
THROUGH TUESDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP

JC

Nearby

Gale Warnings in Indiana, 2008Every gale warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.